My mother who is 84 has been having problems with pain and swelling in both legs for about 8 months. She has been to numerous doctors. The many tests that she has been through has not turned up any answers to this problem. Could it be a drug or drug interaction? She takes blood pressure medicine, synthroid, tramadol, and amitriptyline. If it is not a drug or drug interaction, could it be some sort of inflammatory arthritis? She has not been diagnosed with inflammatory arthritis but should be our next step. If it is due to arthritis is there a medication she can take to relieve the symptoms in her legs?
Before answering about the drug interactions I must ask what she takes for high blood pressure? How often does she take the tramadol?
There is an interaction between the tramadol and the amitriptyline. What does she take the amitriptyline for?
It certainly could be inflammation and arthritis. And there are medications for this ranging from acetominophen to non steroidal anti inflammatories.
Do her joints hurt or her muscles in her legs?
Sorry for all the questions but I need more info to completely answer your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2013 • 1 answer
Posted 17 Jun 2014 • 2 answers
Methylprednisolone - How long does methyprednisolone (pack) give relief from arthritis swelling and?
Posted 17 Jul 2014 • 1 answer
Been on Butrans 20 for over 2 years now hospitalized due to drug interactions not caught, pls help!?
Posted 25 Oct 2014 • 2 answers
Posted 3 Nov 2015 • 1 answer